# SDR N6WA0070301

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N163
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 2,462 hours, 1,756 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-LENS COVER MISSING NEXT TO SERVICE DOOR NEAR THE FLOOR. DEFERRED LIGHT IAW MEL 33-51-01-2B.
